# SDR ASAA0480252

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 9919605501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DOUBLER ATTACHED TO STATION 1271 CORRODED LONGERON 29R TO 29L.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-03.  (M)
